Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 606431, 6 pages
http://dx.doi.org/10.1155/2013/606431
Research Article

Stability of SIRS Epidemic Model with Stochastic Perturbation and Distributed Delays

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 18 April 2013; Accepted 26 May 2013

Academic Editors: K. Djidjeli, J. R. Fernandez, and F. Jauberteau

Copyright © 2013 Ramziya Rifhat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Beretta, V. Kolmanovskii, and L. Shaikhet, “Stability of epidemic model with time delays influenced by stochastic perturbations,” Mathematics and Computers in Simulation, vol. 45, no. 3-4, pp. 269–277, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Ĭ. Ī. Gīhman and A. V. Skorohod, The Theory of Stochastic Processes. I, Springer, Berlin, Germany, 1974. View at MathSciNet
  3. M. Carletti, “On the stability properties of a stochastic model for phage-bacteria interaction in open marine environment,” Mathematical Biosciences, vol. 175, no. 2, pp. 117–131, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “On one method of Lyapunov functional construction for stochastic hereditary systems,” Differentsialniye uravneniya, vol. 29, no. 11, pp. 1909–1920, 1993 (Russian). View at Google Scholar · View at MathSciNet
  5. V. Kolmanovskiĭ and L. Shaĭkhet, “New results in stability theory for stochastic functional-differential equations (SFDEs) and their applications,” in Proceedings of Dynamic Systems and Applications, pp. 167–171, Dynamic Publishers, Atlanta, Ga, USA, 1994. View at MathSciNet
  6. V. Kolmanovskii and L. Shaikhet, “General method of Lyapunov functionals construction for stability investigation of stochastic difference equations,” in Dynamical Systems and Applications, vol. 4 of World Scientific Series in Applicable Analysis, pp. 397–439, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  7. V. B. Kolmanovskiĭ and L. E. Shaĭkhet, “Stability of stochastic systems with aftereffect,” Rossiĭskaya Akademiya Nauk. Avtomatika i Telemekhanika, no. 7, pp. 66–85, 1993. View at Google Scholar · View at MathSciNet
  8. C. V. De-Léon and G. Gómez-Alcaraz, “Globel stability condition of delayed SIRS epidemic model for vector diseases,” Revista Electrónica de Contenido Matemáico, vol. 28, no. 2, pp. 1–18, 2010. View at Google Scholar
  9. J. Zhen, Z. Ma, and M. Han, “Global stability of an SIRS epidemic model with delays,” Acta Mathematica Scientia, vol. 26, no. 2, pp. 291–306, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet